Retinal toxicity of therapeutic agents

Irvin L. Handelman, Joseph Robertson, Richard Weleber, S. Martha Meyer

Research output: Contribution to journalArticle

6 Citations (Scopus)

Abstract

A review of retinal toxicity associated with therapeutic agents, based on the literature and case reports from the National Registry of Drug-Induced Ocular Side Effects is presented. The clinical signs of retinal damage and related electrophysiological abnormalities are discussed. Management of patients, at risk for retinal damage from these drugs, is reviewed.

Original languageEnglish (US)
Pages (from-to)131-152
Number of pages22
JournalCutaneous and Ocular Toxicology
Volume2
Issue number2-3
DOIs
StatePublished - 1983

Fingerprint

Toxicity
Pharmaceutical Preparations
Registries
Therapeutics

ASJC Scopus subject areas

  • Toxicology
  • Health, Toxicology and Mutagenesis
  • Ophthalmology

Cite this

Retinal toxicity of therapeutic agents. / Handelman, Irvin L.; Robertson, Joseph; Weleber, Richard; Meyer, S. Martha.

In: Cutaneous and Ocular Toxicology, Vol. 2, No. 2-3, 1983, p. 131-152.

Research output: Contribution to journalArticle

Handelman, IL, Robertson, J, Weleber, R & Meyer, SM 1983, 'Retinal toxicity of therapeutic agents', Cutaneous and Ocular Toxicology, vol. 2, no. 2-3, pp. 131-152. https://doi.org/10.3109/15569528309065310
Handelman, Irvin L. ; Robertson, Joseph ; Weleber, Richard ; Meyer, S. Martha. / Retinal toxicity of therapeutic agents. In: Cutaneous and Ocular Toxicology. 1983 ; Vol. 2, No. 2-3. pp. 131-152.
@article{2937bf9f288e4e5a9e044f109bd67f89,
title = "Retinal toxicity of therapeutic agents",
abstract = "A review of retinal toxicity associated with therapeutic agents, based on the literature and case reports from the National Registry of Drug-Induced Ocular Side Effects is presented. The clinical signs of retinal damage and related electrophysiological abnormalities are discussed. Management of patients, at risk for retinal damage from these drugs, is reviewed.",
author = "Handelman, {Irvin L.} and Joseph Robertson and Richard Weleber and Meyer, {S. Martha}",
year = "1983",
doi = "10.3109/15569528309065310",
language = "English (US)",
volume = "2",
pages = "131--152",
journal = "Cutaneous and Ocular Toxicology",
issn = "1556-9527",
publisher = "Informa Healthcare",
number = "2-3",

}

TY - JOUR

T1 - Retinal toxicity of therapeutic agents

AU - Handelman, Irvin L.

AU - Robertson, Joseph

AU - Weleber, Richard

AU - Meyer, S. Martha

PY - 1983

Y1 - 1983

N2 - A review of retinal toxicity associated with therapeutic agents, based on the literature and case reports from the National Registry of Drug-Induced Ocular Side Effects is presented. The clinical signs of retinal damage and related electrophysiological abnormalities are discussed. Management of patients, at risk for retinal damage from these drugs, is reviewed.

AB - A review of retinal toxicity associated with therapeutic agents, based on the literature and case reports from the National Registry of Drug-Induced Ocular Side Effects is presented. The clinical signs of retinal damage and related electrophysiological abnormalities are discussed. Management of patients, at risk for retinal damage from these drugs, is reviewed.

UR - http://www.scopus.com/inward/record.url?scp=0020995610&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0020995610&partnerID=8YFLogxK

U2 - 10.3109/15569528309065310

DO - 10.3109/15569528309065310

M3 - Article

AN - SCOPUS:0020995610

VL - 2

SP - 131

EP - 152

JO - Cutaneous and Ocular Toxicology

JF - Cutaneous and Ocular Toxicology

SN - 1556-9527

IS - 2-3

ER -